DOI QR코드

DOI QR Code

ALMOST KÄHLER DEFORMATION OF SCALAR CURVATURE

Kim, Jong-Su

  • Published : 2006.01.01

Abstract

We demonstrate a novel almost Kahler deformation on $\mathbb{R}^4$ which diffuses the scalar curvature.

Keywords

almost kahler metric;symplectic structure;scalar curvature

References

  1. A. L. Besse, Einstein manifolds, Ergebnisse der Mathematik, 3. Folge, Band 10, Springer-Verlag, 1987
  2. J. Kim, Under preparation
  3. Y. Kang and J. Kim, Almost Kahler metrics with non-positive scalar curvature which are Euclidean away from a compact set, J. Korean. Math. Soc. 41 (2004), no. 5, 809-820 https://doi.org/10.4134/JKMS.2004.41.5.809
  4. J. Lohkamp, Metrics of negative Ricci curvature, Ann. of Math. 140 (1994), no. 2, 655-683 https://doi.org/10.2307/2118620